I haven't been keeping my diabetes II under very good control for the last two years. Levels have been high and finally in August ended up in emergency room for levels over 500.
So, the last 4+ weeks trying to get medical help and the story is too long on that subject.
I can't get any medical professional to give me straight answers. They all have different answers or just tell you to wait for test results.
Beyond the classic diabetes symptoms I have constant nausea, spacey feeling, visual spots, vertigo, balance problems, extreme fatigue, hypo to hyper within hours of each other and even being on meds for the last 4 weeks my levels still get high especially in the morning - usually over 200.
Again, I know I let the situation go, but I have never felt so ill in my life.
Even with the meds, exercise, and going back to a better diet, I am not feeling any better or getting any better levels. I know it takes time, but I have gotten back control before and never had such a long time of illness.
Has anyone out there experienced or know someone who has experienced such constant and dibilitating symptoms for so long? Finally getting a primary physician, I again have to wait another 2 weeks for test results but the above questions were not addressed by the physician. All I got was, 'we have to wait for the test results.' I even asked the doctor, "if the symptoms I expressed were normal for having high levels?' Again the answer, "wait for the tests." Another thing I guess because I look alright, I am not being taken seriously even when I say, I have never been so ill and I don't know how much longer I can exist like this.
I am a person who does not like to complain: could it be that I am not being taken seriously because I don't know how to express how bad this is? :confused:
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?